# SDR SWIA202162896

- Difficulty date: October 4, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS DOUBLER IN MAIN AVIONICS BAY    (C-CHECK RO 11-27-21)   REMOVED BAD TCAS DOUBLER REF CRJ700 SRM 51-42-06-001-001-A01 AND REF CRJ700 SRM 51-42-21-001-001-A01. INSTALLED NEW TCAS DOUBLER REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-30023 REV G. PRESSURE LEAK CHECKED GOOD. SEE ATTACHED CONTINUATION CARD FOR WORRK PERFORMED COMPLIED WITH 51-900-1002-SKY.
